MathSciNet Relay Station
MathSciNet bibliographic data
MR1203874 53A10 (53-04 53A05 53C42)
Hsu, Lucas; Kusner, Rob; Sullivan, John Minimizing the squared mean curvature integral for surfaces in space forms. Experiment. Math. 1 (1992), no. 3, 191–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement